# SDR AALA20161020005

- Difficulty date: October 16, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 88,585 hours, 14,148 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Sensor
- Part number: 8901340
- Part serial: WYG84148
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 5 hours, 1 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, D

## Discrepancy

AIRCRAFT WAS GROUNDED.  AFTER PUSH BACK FROM GATE THE GROUND CREW REPORTED A FUEL LEAK FROM NR 1 ENGINE.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE T2 SENSOR IAW AMM 73-21-05.  ENGINE RUN AND LEAK CHECK NORMAL.
